# SDR SWAA2024092039059

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 10,981 hours, 6,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY FLASHLIGHT PUSH TO TEST IS NOT WORKING<[01] REPOSITIONED FLASHLIGHT IN MOUNT; OP CHECK GOOD PER AMM 25-64-00.
